MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY NEXTEMP; CEMENT, DENTAL

PREMIER DENTAL PRODUCTS COMPANY NEXTEMP; CEMENT, DENTAL
Catalog Number 3001471
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The dentist and his team used nextemp on the patient for two weeks.The patient's tissue appeared red, irriated, and bleeding when the patient returned to the office.

Brand Name
NEXTEMP
Common Device Name
CEMENT, DENTAL
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer (Section G)
B.J.M. LABORATORIES LTD
12 hasadna st.
industrial park
or-yehuda, 60220 11
IS   6022011
Manufacturer Contact
jessica huang
1710 romano drive
plymouth meeting 19462
6102396069
MDR Report Key22060816
Report Number2511556-2025-00002
Device Sequence Number20795750
Product Code EMA
UDI-Device Identifier00348783000214
UDI-Public00348783000214
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/26/2026
Device Catalogue Number3001471
Device Lot Number4282-01QT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown